As with any medication, it is possible to overdose on Frova. During clinical studies, single doses of up to 100 mg of Frova did not result in any serious side effects. However, the full effects of a Frova overdose are not known because there have been so few reported cases. Be sure to seek immediate medical attention if you believe you have overdosed on Frova.
Frova Overdose: An OverviewFrova® (frovatriptan succinate) is a prescription medication that has been licensed to treat migraine headaches. As with all medicines, it is possible to take too much Frova. The effects of a Frova overdose will vary depending on a number of factors, including how much Frova was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Frova, seek medical attention immediately.
What Do Clinical Studies Say About Frova Overdose Effects?In clinical studies before Frova was approved, single doses of up to 100 mg of Frova did not result in any serious side effects. However, there have been so few reported cases of a Frova overdose that the full effects are not known.
Treatment for a Frova OverdoseGiven that there have been so few cases of people taking too much Frova, it is also not known what the best treatment is for a Frova overdose. If a Frova overdose was recent, the healthcare provider may use certain medicines or place a tube into the stomach to "pump the stomach."
Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, the supportive treatment options for a Frova overdose may include:
- Fluids through an intravenous line (IV)
- Careful monitoring of the heart and lungs
- Other treatments based on the complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Frova.